Robust stability of uncertain stochastic differential delay equations

Xuerong Mao, Natalia Koroleva, Alexandra Rodkina

Research output: Contribution to journalArticle

283 Citations (Scopus)

Abstract

In this paper we first discuss the robust stability of uncertain linear stochastic differential delay equations. We then extend the theory to cope with the robust stability of uncertain semi-linear stochastic differential delay equations. We shall also give several examples to illustrate our theory. 

Original languageEnglish
Pages (from-to)325-336
Number of pages12
JournalSystems and Control Letters
Volume35
Issue number5
DOIs
Publication statusPublished - 14 Dec 1998

Keywords

  • exponential stability
  • Lyapunov function
  • robustness
  • uncertainty

Cite this